# SDR C2XA08TY001

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 17,649 hours, 13,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN DAMAGE (GROUND DAMAGE) BETWEEN FRM 67 & 71 BETWEEN STR 20L & 15R.  REMOVED AND REPLACED SKIN PANEL IAW EMB 145 SRM 51-20-03, 51.40-06, CPM 51-21-04, 05, 06.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
